It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Alan S. on September 09, 2000 at 10:24:43:

In Reply to: worried posted by Ginger on September 09, 2000 at 07:50:53:

: I am not on Lipitor, however my significant other has been taking this drug for about three months now and I am very worried about him. A normally hard working, push to the limit man, he has no 'get up and go'. He has never had to take medication in his life except for the occasional antibiotic. HATES going to the doctor and hasn't even been back for liver function tests! All he wants to do is watch TV, sleep and snack. He has no interest in sex, his muscles ache, headaches. Occasionally he gets this weird feeling in his eyes, sort of like they cloud over and there is a filmy substance over them. Has to urinate more than before and is constipated frequently. Now this is a man who is very active, very healthy normally. I can't help but believe after reading some of your comments, that the Lipitor is the cause of all his problems. Is there a safe alterantive?

See my two posts above dated 9/9/00. There is an alternative, and it is a low carb diet. Alan S.

Follow Ups

All times are GMT -7. The time now is 06:25 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!